# SDR DALA2022080505388

- Difficulty date: August 2, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 93,461 hours, 41,428 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 L1 DOOR SLIDE INDICATOR LIGHT DETACHED. CORRECTIVE ACTION: SECURE SLIDE LIGHT INDICATOR PER B757 AMM 25-66. (8613164)
